# SDR 97ZZZX4273

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8079Y
- Make and model: Piper PA-28-161
- Aircraft serial: 288016049
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 6206102
- Condition: Cracked
- Location: Wing Walk
- Part time: 6,547 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WING WALK SKIN WAS FOUND TO SAG WHEN STEPPED ON.  INVESTIGATION REVEALED THE REINFORCEMENT DOUBLER RIVETED TO THE UNDERSIDE OF THE WING WALK SKIN WAS CRACKED ALL ALONG THE BUTT RIB AREA.
